# SDR DALA2024110510667

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3739, FORWARD CARGO BAY SHIELD AFT OF DOOR DAMAGED AT STA 480+12 - STA 500A STR 25R WL 168. CORRECTIVE ACTION: REPLACED FWD CARGO BAY SHIELD AFT OF DOOR AT STA=480 + 12 TO 500A, STR=25R WL=168 IAW B737 SRM 51-40-02-0G AND DWG= 148A0080 REV: A. (LP 0644271)
